Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 165, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2015, 4:27 PM MDT for Pueblo County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 4:27 PM MDT (22:27 UTC)
- Expired
- Jun 24, 2015, 5:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:33 PM MDT | HAIL 1.75 | 2 Sw Pueblo West, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 3002 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025
WUUS55 KPUB 242227
SVRPUB
COC101-242315-
/O.NEW.KPUB.SV.W.0165.150624T2227Z-150624T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 427 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PUEBLO
WEST...OR NEAR PUEBLO...MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 10492 3846 10490 3840 10444 3815 10449
TIME...MOT...LOC 2227Z 279DEG 13KT 3832 10469
HAIL...1.00IN
WIND...70MPH
$$
HODANISH3 follow-up statements
045
WWUS55 KPUB 242236
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT WED JUN 24 2015
COC101-242315-
/O.CON.KPUB.SV.W.0165.000000T0000Z-150624T2315Z/
PUEBLO CO-
436 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHWESTERN PUEBLO COUNTY...
AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUEBLO...
MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL OBSERVED BY THE PUBLIC IN PUEBLO WEST.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 10492 3846 10490 3840 10444 3815 10449
TIME...MOT...LOC 2235Z 279DEG 13KT 3832 10465
HAIL...1.75IN
WIND...70MPH
$$
HODANISH471
WWUS55 KPUB 242247
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT WED JUN 24 2015
COC101-242315-
/O.CON.KPUB.SV.W.0165.000000T0000Z-150624T2315Z/
PUEBLO CO-
447 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHWESTERN PUEBLO COUNTY...
AT 446 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
PUEBLO...MOVING SOUTHEAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 10492 3846 10490 3840 10444 3815 10449
TIME...MOT...LOC 2246Z 315DEG 13KT 3829 10464
HAIL...1.25IN
WIND...70MPH
$$
HODANISH811
WWUS55 KPUB 242301
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT WED JUN 24 2015
COC101-242315-
/O.CON.KPUB.SV.W.0165.000000T0000Z-150624T2315Z/
PUEBLO CO-
501 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHWESTERN PUEBLO COUNTY...
AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUEBLO
WEST... OR 12 MILES WEST OF PUEBLO...MOVING EAST AT 15 MPH. ANOTHER
STRONG STORM WAS OVER THE NORTH SIDE OF PUEBLO.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST.
HEAVY RAIN WAS ALSO OCCURRING WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 10492 3846 10490 3840 10444 3815 10449
TIME...MOT...LOC 2300Z 281DEG 13KT 3833 10483
HAIL...1.25IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:20 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 24, 3:20 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT WED JUN 24 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 320 PM MDT WED JUN 24 2015 ONCE AGAIN...ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS(ESPECIALLY OVER HIGHER TERRAIN LOCATIONS) AND TEMPERATURES ARE THE MAIN NEAR/SHORT-TERM METEOROLOGICAL ISSUES. MAJORITY OF CWFA CURRENTLY NOTING VARIABLE CLOUDINESS...GENERALLY LOW-GRADE GRADIENT WINDS AND CONTINUED ABOVE SEASONAL EARLY MORNING LATE JUNE TEMPERATURES. LATEST RECENT NEAR/SHORT TERM FORECAST MODEL SOUNDINGS...COMPUTER SIMULATIONS...REAL-TIME DATA AND PV ANALYSIS INDICATE THAT ENOUGH ATMOSPHERIC MOISTURE REMAINS IN PLACE AND WILL COMBINE WITH THE DAILY OROGRAPHIC HEATING CYCLE...A NORTHERLY SURGE ATTEMPTING TO PUSH INTO NORTHERN SECTIONS FROM LATER THIS AFTERNOON INTO THIS EVENING AND SOME UPPER ENERGY TO ALLOW FOR ANOTHER ROUND OF ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS(FAVORING HIGHER TERRAIN LOCATIONS). WFO PUEBLO WILL CLOSELY MONITOR RECENT AREA BURN SCARS(INCLUDING BUT NOT LIMITED TO THE WALDO CANYON BURN SCAR) FOR ANY STORMS THAT HAVE HIGHER PRECIPITATION PRODUCING POTENTIAL. IN ADDITION...STILL ANTICIPATE THAT ABOVE SEASONAL LATE JUNE MAXIMUM AND MINIMUM TEMPERATURES RESPECTIVELY WILL CONTINUE TO BE NOTED OVER THE MAJORITY OF THE FORECAST DISTRICT DURING THE SHORT-TERM. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 320 PM MDT WED JUN 24 2015 A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT. TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS. THURSDAY NIGHT AND FRIDAY...MODELS INDICATE THAT LLVL EASTERLY UPSLOPE FLOW WILL BE IN PLACE ACROSS THE EASTERN PLAINS THROUGH FRI...PROVIDING FOR A FAIRLY GOOD SHOT FOR SOME PCPN ACROSS ALL OF THE CWA. ONGOING POPS HAD SCATTERED OVER THE MTS AND ISOLATED ELSEWHERE...BUT FELT THAT INCREASING POPS ALONG THE I25 CORRIDOR TO SCATTERED AS WELL WAS WARRANTED. SHOWER AND STORM ACTIVITY MAY CONTINUE THROUGH THE NIGHT BOTH THU AND FRI NIGHT. LOOK FOR MAX TEMPS IN THE AFTN IN THE MID TO UPPER 80S FOR MOST LOWER ELEVATION LOCATIONS...AS WELL AS THE HIGH VALLEYS. SATURDAY AND SUNDAY...SFC WINDS ARE FORECAST TO BECOME MORE SOUTHERLY OVER THE WEEKEND...WITH A GENERAL S-SE WIND FLOW. THIS SHOULD HELP TO BOOST TEMPS BY A FEW DEGREES TO CLOSER TO 90F BY SUN. ALSO...SCATTERED POPS WILL BECOME MORE RESTRICTED TO THE HIGHER TERRAIN WITH ISOLATED ELSEWHERE. MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE STRENGTHENS A BIT STARTING MON...WHICH WILL HELP TO KEEP CONVECTION TIED MORE SO TO THE MTS. SHOWERS AND STORMS WILL BECOME EVEN MORE ISOLATED FOR THE PLAINS...AND MAY EVEN STAY RAIN-FREE FOR MON AND TUE. THE GFS SHOWS A SFC COLD FRONT THAT DROPS DOWN THE EASTERN PLAINS EARLY WED MORNING...INCREASING CONVECTION CHANCES ONCE AGAIN FOR THE PLAINS WED AFTN AS WELL AS OFFERING A SLIGHT COOLDOWN. LOOK FOR MAX TEMPS MON AND TUE IN THE 90S FOR THE PLAINS...AND IN THE 80S FOR THE HIGH VALLEYS. FOR WED...MAX TEMPS ARE FORECAST TO BE IN THE 80S ACROSS THE PLAINS AND VALLEYS. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 320 PM MDT WED JUN 24 2015 PLAN TO CONTINUE WITH VCTS(HAVING THE POTENTIAL OF PRODUCING BRIEF PERIODS OF MVFR/IFR CONDITIONS) OVER THE KALS...KCOS AND KPUB TAF SITES DURING THE LATER AFTERNOON INTO EVENING HOURS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Jun 24, 11:32 AM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT WED JUN 24 2015 COZ058>089-093>099-251745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1132 AM MDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS...WITH STORMS SPREADING ACROSS LOWER ELEVATIONS LATE IN THE DAY INTO THE EVENING. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND GUSTY OUTFLOW WINDS OF 50 TO 60 MPH...AND A FEW OF THE STRONGER STORMS WILL ALSO PRODUCE SMALL HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS...WITH THE BEST CHANCES BEING OVER AND NEAR THE MOUNTAINS. THE MAIN THREATS WITH STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL. THURSDAY AFTERNOON AND EVENING THERE WILL BE THE POTENTIAL FOR A COUPLE SEVERE STORMS OVER THE SOUTHEAST COLORADO PLAINS. THE MAIN SEVERE THREATS WILL BE QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT. 10/27
In the hours before
Special weather statement, Jun 24, 1:36 PM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 136 PM MDT WED JUN 24 2015 COZ081-084-085-242015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 136 PM MDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 215 PM MDT... AT 135 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALCON...OR 10 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...AIR FORCE ACADEMY...FALCON...PETERSON AFB...BLACK FOREST AND CIMARRON HILLS. LAT...LON 3891 10493 3904 10476 3902 10436 3880 10465 TIME...MOT...LOC 1935Z 278DEG 14KT 3894 10468 HODANISH
Local storm report, Jun 24, 1:50 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
06/24/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 24, 2:07 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT WED JUN 24 2015 COZ081-084-085-242045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 207 PM MDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES..INCLUDING THE WALDO BURN SCAR... UNTIL 245 PM MDT... AT 205 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRYSTOLA...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. THIS STORM WAS PRODUCING LOCALLY HEAVY RAIN ON THE NORTH SIDE OF THE WALDO BURN SCAR, HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CASCADE...CHIPITA PARK AND GLENEAGLE. LAT...LON 3890 10500 3904 10505 3907 10482 3884 10489 TIME...MOT...LOC 2005Z 263DEG 8KT 3896 10495 HODANISH
Special weather statement, Jun 24, 3:04 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT WED JUN 24 2015 COZ077-079-083-242145- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 304 PM MDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 345 PM MDT... AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CANON CITY...OR 37 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTH AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROYAL GORGE AND CANON CITY. LAT...LON 3833 10524 3836 10535 3855 10532 3850 10508 TIME...MOT...LOC 2104Z 194DEG 10KT 3843 10527 HODANISH
Special weather statement, Jun 24, 3:36 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 336 PM MDT WED JUN 24 2015 COZ079-083-242215- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 336 PM MDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 415 PM MDT... AT 336 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLORENCE...OR 31 MILES WEST OF PUEBLO...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...CANON CITY AND PENROSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3830 10524 3847 10529 3853 10506 3833 10500 TIME...MOT...LOC 2136Z 253DEG 8KT 3841 10517 HODANISH
Special weather statement, Jun 24, 4:09 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT WED JUN 24 2015 COZ083-085-086-242245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 409 PM MDT WED JUN 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...SOUTHERN EL PASO AND SOUTHEASTERN FREMONT COUNTIES UNTIL 445 PM MDT... AT 407 PM MDT...DOPPLER RADAR INDICATED A LINE OF STORMS EXTENDING FROM EAST OF CANON CITY...TO PUEBLO WEST...TO JUST WEST OF PUEBLO. THE STORMS WERE MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FLORENCE...PENROSE...PUEBLO WEST...PINON AND PUEBLO RESERVOIR. THESE STORMS COULD INTENSIFY AND BECOME SEVERE...PRODUCING STRONG WINDS IN EXCESS OF 60 MPH. LAT...LON 3833 10520 3849 10512 3852 10454 3825 10454 TIME...MOT...LOC 2207Z 270DEG 17KT 3839 10494 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:08 PM MDT | Special Weather Statement | PUB | El Paso | 67 min |
| Jun 23, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 63 min |
| Jun 23, 6:42 PM MDT | Special Weather Statement | PUB | El Paso | 63 min |
| Jun 23, 6:57 PM MDT | Special Weather Statement | PUB | Pueblo | 63 min |
| Jun 23, 7:15 PM MDT | Special Weather Statement | PUB | Crowley | 60 min |
| Jun 23, 9:32 PM MDT | Special Weather Statement | PUB | El Paso | 58 min |
| Jun 24, 1:36 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 24, 2:07 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jun 24, 2:28 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 24, 3:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jun 24, 3:17 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jun 24, 3:36 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Jun 24, 4:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 24, 4:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 24, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.